It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey all! I used to use the Retin A Micro and Minocycline, and the Retin A Micro realllly made my skin all peely. I would also get them near my eyes and it would make it look like I had eye crusties-embarassing! I was wondering if there was any product that would make it so you wouldn't see any peeling. Even when I just get sunburned and peel it seems like there's nothing I can do to stop the peeling so I have to go around everywhere with a peely face. :{ I'm thinking about starting up with the Retin A Micro and Minocycline again, but I'm not sure if I will...





All times are GMT -7. The time now is 05:00 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!